# SDR CALA2024123001700

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 87,173 hours, 11,300 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR REPORTED AT DOOR 3L BELOW 10000 FEET. PED TURNED OFF DEBRIEFED CABIN CREW, SMELLED ELECTRICAL SMELL, THEY TURNED OFF ISPSS SYSTEM REF AMM23-38-09, SMELL WENT AWAY. OP CHECKED ISPSS IN ALL SEATS IN ARERA OF DR3L REF AMM23-38-09-710-812, OP CHECKED NORMAL, NO ADVERSE SMELLS, OK FOR CONTINUED SERVICE.
